# SDR ASAA2023100745507

- Difficulty date: October 7, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 6,104 hours, 1,772 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

LEFT FWD WINDOW HEAT OVERHEAT LIGHT ILLUMINATED FOUND ON RECALL CK PRIOR TO T/O.  GROUNDED - YES. FOLLOWED QRH LIGHT EXTINGUISHED AND REMAIND OFF.
